This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Ziprasidone-Induced Angioedema: A Case Report

Titus Mohan, Tarun Bastiampillai, and Rohan Dhillon

Published: July 21, 2009

Article Abstract

Letter to the Editor

Sir: Ziprasidone is an antipsychotic agent that is generally well
tolerated. Allergic responses to ziprasidone have been reported,
including immunoglobulin E (IgE)-related pedal edema, lifethreatening
hypersensitivity syndrome, and angioedema. We
present a report of a patient who developed angioedema upon
starting ziprasidone treatment.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 70

Quick Links: Bipolar Disorder

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Antipsychotic Augmentation With N-Acetylcysteine for Patients With Schizophrenia

Dr Andrade discusses whether or not recent findings support the use of NAC as antipsychotic augmentation in...

Read More...